# SDR GUU2008F00024

- Difficulty date: April 29, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 10164001415
- Condition: Corroded
- Location: Rudder
- Part time: 23,060 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED UPPER RUDDER HINGE EXFOLIATED.  REPLACED UPPER RUDDER HINGE.  (A)
